# SDR ASAA2012061392481

- Difficulty date: June 1, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 40,634 hours, 15,814 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK M1670 FAILS TEST.  ACFT GROUNDED.  R & R EMERGENCY LIGHTS POWER SUPPLY M1670 AND OPS CHECKED GOOD IAW AMM 33-51-06-960-805.
